MathSciNet Relay Station
MathSciNet bibliographic data
MR1126195 03H05 (03E15 04A15 28A12 28E05)
Henson, C. Ward; Ross, David Analytic mappings on hyperfinite sets. Proc. Amer. Math. Soc. 118 (1993), no. 2, 587–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement